Nurofen Quickzorb Ibuprofen Lysine 342mg 24 Caplets

Nurofen Quickzorb Ibuprofen Lysine 342mg 24 Caplets

Brand: Nurofen
Categories: Medications, Pain Relief
Catalogue ID:1004808
Product Code: 9300711653030
Availability: In Stock
  • $8.99
    $7.99

    Save $1.00

Nurofen Quickzorb Ibuprofen Lysine 342mg has an advanced for fast absorption and relief from headache.


What this medicine is used for:

For the temporary relief of pain and/or inflammation associated with: 

- Headache. 

- Migraine headache. 

- Tension headache. 

- Muscular pain. 

- Cold & flu symptoms. 

- Period pain. 

- Dental pain. 

- Sinus pain.

- Back pain. 

- Arthritic pain. 

- Reduces fever. 

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Nurofen Quickzorb Ibuprofen Lysine 342mg 24 Caplets

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Active Ingredients

ibuprofen lysine 342 mg

Contains

Not Applicable

Ingredients

butan-1-ol ethanol absolute ethanol hypromellose industrial methylated spirit iron oxide black isopropyl alcohol magnesium stearate povidone propylene glycol purified talc purified water Shellac sodium starch glycollate type A strong ammonia solution sulfuric acid titanium dioxide

Swallow the tablets with a full glass of water. Take the tablets on an empty stomach (at least half an hour before food or two hours after food). They will be absorbed more quickly if you take them on an empty stomach. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

Storage Instructions

Store below 25 degrees Celsius. Keep out of reach of children.

Product Warnings

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, are allergic to anti-inflammatory medicines, during the last 3 months of pregnancy

Caution

Unless a doctor has told you to, do not use for more than 3 days at a time, if you have asthma, if you are taking other medicines containing ibuprofen, aspirin or other anti- inflammatory medicines, if you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chickenpox (varicella), in children suffering from dehydration through diarrhoea, and/ or vomiting, if you are taking medication regularly, if you are aged 65 years or over. Do not use in children under 7 years of age. Stop use and see your doctor immediately if you have an allergic reaction.

Tags: Nurofen Quickzorb Ibuprofen Lysine 342mg 24 Caplets, 9300711653030, Pain Relief

Customers who bought Nurofen Quickzorb Ibuprofen Lysine 342mg 24 Caplets also bought

Nurofen Core Tablets 200mg 96

Nurofen Tablets 96s provide effective relief from pain for up to 8 hours* based on a 2 tablet dose.N..

$22.99
Best Price Ex Tax: $22.99

Gastro Stop 20 Capsules

Effective Diarrhoea ReliefDiarrhoea can cause your digestive system to go into overdrive. Gastro-Sto..

$7.99
Best Price Ex Tax: $7.99

Pharmacy Action Diarrhoea Relief 20 Capsules

For effective relief of diarrhoea within 1-3 hours. Provides effective symptomatic relief of diarrho..

$2.39
Best Price Ex Tax: $2.39

Leukoplast Standard Rigid Tape Tan 2.5cm x 5cm

Leukoplast® is a tan-coloured zinc oxide tape for securing dressings, and is both waterproof and dir..

$8.99
Best Price Ex Tax: $8.17

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email